On primal-dual path-following algorithms in semidefinite programming

E. de Klerk, C. Roos, T. Terlaky

Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

61 Citations (Scopus)
28 Downloads (Pure)
Original languageEnglish
Title of host publicationNew trends in mathematical programming
Subtitle of host publicationHomage to Steven Vajda
EditorsF. Giannessi, S. Komlósi, S. Vajda
Place of PublicationBoston
PublisherKluwer Academic Publishers
Pages137-157
Number of pages21
ISBN (Print)0792350367
Publication statusPublished - 1998
Externally publishedYes

Publication series

NameApplied optimization
Number13

Cite this

de Klerk, E., Roos, C., & Terlaky, T. (1998). On primal-dual path-following algorithms in semidefinite programming. In F. Giannessi, S. Komlósi, & S. Vajda (Eds.), New trends in mathematical programming: Homage to Steven Vajda (pp. 137-157). (Applied optimization; No. 13). Kluwer Academic Publishers.